# SDR SIMA20170122006

- Difficulty date: January 22, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 32,973 hours, 28,497 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14523171003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, QA FOUND CORROSION AT THE FWD NUT PLATE HOLE OF THE LAV RT HAT BEAM. AIRCRAFT WAS  REMOVED FROM SERVICE FOR MBV INSPECTION AND WILL BE RETURNED TO SERVICE AFTER MBV INSPECTION. REMOVED DAMAGE AND INSTALLED DOUBLER TO RT HAT BEAM AT FWD NUT PLATE HOLE IAW SRM 53-24-10 REREPAIR 3. AIRCRAFT WILL BE RETURNED TO SERVICE AFTER MBV INSPECTION.
